Real Analysis Exchange

On integration by parts for Stieltjes-type integrals of Banach space valued functions

K. M. Naralenkov

Full-text: Open access

Abstract

In this paper we discuss integration by parts for several generalizations of the Riemann-Stieltjes integral. In addition, we obtain new results on integration by parts for the Henstock-Stieltjes integral and its interior modification for Banach space-valued functions.

Article information

Source
Real Anal. Exchange, Volume 30, Number 1 (2004), 235-260.

Dates
First available in Project Euclid: 27 July 2005

Permanent link to this document
https://projecteuclid.org/euclid.rae/1122482130

Mathematical Reviews number (MathSciNet)
MR2127529

Zentralblatt MATH identifier
1069.28008

Subjects
Primary: 26A39: Denjoy and Perron integrals, other special integrals 28B05: Vector-valued set functions, measures and integrals [See also 46G10]
Secondary: 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX] 26A45: Functions of bounded variation, generalizations 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11] 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]

Keywords
Stieltjes, Pollard, Young, and Henstock integrals Integration by parts

Citation

Naralenkov, K. M. On integration by parts for Stieltjes-type integrals of Banach space valued functions. Real Anal. Exchange 30 (2004), no. 1, 235--260. https://projecteuclid.org/euclid.rae/1122482130


Export citation